In order to create questions or respond to questions, you will need to be logged in.
Find out more in this blog post: Trip’s community Q&A service
Notes about questions
Please try to answer the question first by searching Trip - do not abuse the system by asking without searching first. This could result in a poorer experience for all
Be as concise as possible, if the question is too long you can add extra detail in the ‘more information’ box. The word limit is to allow for Tweeting of the question, so boosting response rate.
Do not post patient-identifiable information (breaches will result in removal from this service).
Uncertainty is central to health care, so asking questions is normal and healthy
Do not expect an answer quickly - it may happen, we just can't tell you when!
- 11 Nov 2019 What is the pathophysiological mechanism by which thyrotoxicosis causes right heart failure with dilated left atrium? Initial Q: ¿cuál es el mecanismo fisiopatólogico por el cual la tirotoxicosis causa insuficiencia cardiaca derecha con dilatació de aurícula izquierda? Question - in English - has been translated b ...
- 29 Oct 2019 Can a diabetic educator help decrease HbA1c level?
- 2 Oct 2019 What is the possible risk of giving three medications (ACEI/ARB), NSAID, and diuretics in elderly?
- 9 Sep 2019 type 2 diabetes interdisciplinary care
- 14 Aug 2019 quality of type 2 diabetes treatment in the middle east
- 22 Jul 2019 Hypothyroidism treatment how often frequently it should be monitored with tests TSH, FT4
- 22 Jul 2019 Levothyroxine treatment how often frequently it should be monitored with tests TSH, FT$